# SDR AUS20030417

- Difficulty date: April 12, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 695687
- Condition: Surges
- Location: Right
- Part time: 22,885 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE SURGED. A LOUD THUMP WAS FELT AND PASSENGERS REPORTED SEEING AN ORANGE FLASH. HIGH VIBRATION LEVELS INDICATED FOLLOWING THRUST REDUCTION.
